# SDR IXKA9700032

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Position
- Location: Nr 2 Tr Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EWR - FLT 309 - EWR/ATL - ON TAKEOFF ROLL, NR 2 ENG REVERSER LIGHT FLICKERING, ABORTED TAKEOFF.  ENGINE PARAMETER NORMAL AND NO OTHER INDICATIONS OF LOSS OF THRUST.  BRAKE COOLING TIME OBSERVED.  CHECKED SECURITY OF WIRING AND SWITCH PLUG CONNECTOR, ALL CHECK OK.  REPOSITIONED TERMINAL ON SWITCH, RAN ENGINE, OPS CHECK OK.  REVERSER OPS CHECK OK.   (X)
